It is currently Sun Aug 20, 2017 1:46 pm



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 2 posts ] 
Author Message
 Post subject: is this it?
PostPosted: Wed May 29, 2013 10:10 pm 
Offline
Average Poster
Average Poster

Joined: Mon Apr 15, 2013 10:43 pm
Posts: 4
I've only been on subs for 2 months but I just decided to kick them early due to the fact that the process of calling my doctors, calling the insurance company, calling my real doctor, etc is just too much of a hassle for me as I can't deal with stuff like that and not get frustrated.

anyways i'm on day 2. jumped off taking 2mgs a day. minor hot/cold flashes, minor ache in my knees (the spot I always ache when I w/d), and minor anxiety. W/D is going a lot better then expected but the thing is i'm craving any opiate pretty bad. i've searched my room for any sub strips I might have left behind with the intention of taking them. I feel on the verge of relapse, the only thing i'm motivated enough to do is go cop something.

I would just suck it up and lock myself in my house for a few more days, but I have an important interview for a great job tomorrow and I want to be as presentable and in a good state of mind, not like this.

my main question would be if i'm going to be experiencing these symptoms tomorrow, are they going to be worse or better, and what can I do today to make myself feel better for tomorrow? i've been lurking this site the whole time i've been on subs and I must say you have a lot of informative people ready to help and share information. much thanks.


Top
 Profile  
 
 Post subject: Interview
PostPosted: Thu May 30, 2013 2:45 pm 
Offline
Moderator
Moderator
User avatar

Joined: Sun Jan 02, 2011 12:35 am
Posts: 2801
Location: Southwest
rageius,

Welcome to the forum!

I really don't think going for an interview while you are in the beginning stages of withdrawal is such a good idea. Why don't you call your doctor and see if you can get in today for a refill.

Okay, you don't want to stay on it, we get that. But you need to do it properly and know deep down that you are mentally ready to be off all opiates. You say you've been lurking here for awhile so then you know that we never advocate stopping Suboxone at a high dose like you are doing. Yes, tomorrow will be worse. Get back on your Suboxone and taper nice and slow like you are supposed to do.

You even admit cravings for pain meds already. Do you really think you stand once ounce of a chance stopping now? Please, do it the right way so when it's all over and done you can stay off everything.

That's my 2¢

R62

_________________
Don't take yourself so damn seriously


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 2 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 1 guest


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group